# SDR AWXA200500874

- Difficulty date: July 27, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 12,080 hours, 4,678 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 06282
- Part serial: TA60320
- Condition: Failed
- Location: Cockpit
- Part time: 12,093 hours, 4,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 570 - DURING TAKEOFF, CREW REPORTED FORWARD WINDSHIELD HEAT INOPERATIVE.  RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD FIXED WINDOW IAW AIRBUS MM 56-11-11-04, OPERATIONAL CHECKS WERE NORMAL.  PRIOR TO AIR TURN BACK AND REPLACEMENT OF CAPTAINS WINDOW, WINDOW HEAT CONTROLLER WAS REPLACED IN PHX, FLT 285. WINDSHIELD WAS SCRAPPED AT REPAIR FACILITY.
